# SDR ASAA2013061095066

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 25,003 hours, 7,654 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 3117C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 62,409 hours, 32,793 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED TRIP OFF ILLUMINATED AFTER CLIMB TO FL 410, LT PACK PRESSURE DROPPED TO 0. RESET AND HAD NORMAL OPERATION FOR 5 MIN AND THEN CONDITION REASSERTED. DESCENDED TO FL 390 AND RESET, OPS NORMAL.  ACFT GROUNDED.  PERFORMED ENGINE BLEED AIR SYS HEALTH CHECK TC NG-36WC-00001.  FOUND HIGH STAGE VALVE AND PRE-COOLER VALVE BAD. REPLACED HIGH STAGE VALVE AND PRE-COOLER VALVE IAW MM 36-11-06-000-801, 36-11-06-400-801, 36-12-02-400-801, 36-12-02-000-801. LEAK CHECK GOOD. PERFORMED HIGH POWER RUN IAW FIM 36-10 TASK 801, STEP J15. GROUND VERIFICATION SUCCESSFUL NOTE ALL WORK DONE ON NR 1 ENGINE.
